... can take? The headaches are severe and last weeks
22 Oct 2010
stacey, there are no interactions between the meds you're taking and Dimetapp ( cimetidine), so you could give that a try, just check your BP
a few times at different times if you should decide to take it... Dimetapp is one of the safer drugs though.
I live with daily severe headaches, so I hope this helps. I take benadryl 25mg before I go to bed, doesn't seem to help much, but that's another one you could try. It's often prescribed with geriatric patients... I'n not inferring that you're older, only that geriatric patients are on a lot of BP and cardiac meds, and benadryly is often prescribed in that population.
I'd stay away from the 'feds'... sudafed, actifed... they tend to increase BP.
Hope it helps,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I sweat severely on these medications above, plus I also take atenolol and estriadol. My gynecologist is slowly going up on the dosage of estriadol ...
1 answer • 13 Sep 2009
I take atenolol for high blood pressure and been for 5 yrs think that is what making me dizzy,help! Do you think that it is safe to try taking half ...
1 answer • 20 May 2011
High Blood Pressure - Does anybody takes carvelidol 3.125mg ? my Dr just change my meds I was taking
... atenolol 50mg but was not working for me my BP this past week have been 220/130. I don't know about this pill I have to take it twice a day, ...
2 answers • 30 Dec 2012
Can a person on cymbalta, 30 mg, (depression) lisinopril, 20 mg,(blood pressure) and atenolol, 25 mg,(migraine preventive) have dizziness? It was ...
3 answers • 24 Apr 2013